Institute of Mathematics and Informatics
University of Kragujevac
Serbia and Montenegro
He is associate professor of mathematics at Institute of mathematics and informatics, University of Kragujevac, Serbia.
Numerical analysis; The theory of approximations; Methodology of teaching mathematics
AS Cvetković, MP Stanić, ZM Marjanović, and TV Tomović: Asymptotic behavior of orthogonal trigonometric polynomials of semi-integer degree, Appl. Math. Comput. 218 (23) (2012), 11528-11533
MP Stanić: Multiple orthogonal polynomials on the semicircle and applications, Appl. Math. Comput. 243 (2014), 269-282.
MP Stanić, TV Tomović: Multiple orthogonality in the space of trigonometric polynomials of semi-integer degree, FILOMAT 29 (10) (2015), 2227-2237.